# SDR 2003FA0000934

- Difficulty date: September 16, 2003
- Submitted: September 16, 2003
- Operation: General aviation
- Aircraft: N61HA
- Make and model: Beech 1900D
- Aircraft serial: UE175
- Aircraft time: 7,379 hours, 6,911 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2210 · Autopilot System
- Part: Guide
- Part number: 131819TCAC420
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING ELEVATOR TRIM WE FOUND INTERMITENT BINDING OF ELEVATOR TRIM WHEN MANUALLY OPERATING TO NOSE DOWN DIRECTION. BINDING WAS OF SUCH THAT IT WOULD MOMENTARILY HANG BEFORE RELEASING. IT OCCURED AT PRETY MUCH THE SAME POSITION EACH TIME, (WHEN MOVING FROM 6 TO 3 ON THE ELEVATOR TRIM WHEEL). HEARD POPPING IN FLOOR UNDER SEAT 8A. REMOVED SEAT AND FLOOR PANELS AND FOUND ELEVATOR TRIM CABLE TURN BARREL HANGING UP ON THE ABOVE REFERENCED GUIDE TUBE. REMOVED AND REPLACED GUIDE TUBE RESET CABLE TENSIONS AND SAFTIED TURN BARREL. OPERATIONALLY CHECKED SATISFACTORY.
